MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number 3505650BC
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 09/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturing record evaluation (mre) was reviewed, and no anomalies were found related to this complaint.In addition, the mre review verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a 42-year-old african american female patient who underwent a breast augmentation revision with mentor memorygel, 650cc silicone breast implant has experienced right-sided capsular contracture grade iv and left sided capsular contracture unknown grade postoperatively.The matter was diagnosed through office visitation.As a result, the patient underwent bilateral replacements as follow: sn: l (b)(6) // r: (b)(6), right sided capsulectomy and bilateral; capsulorrhaphy on (b)(6) 2025.This report relates to the left side.
 
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation is in progress.Once completed, a supplemental report will be submitted.Reason for device explant and/or reoperation: capsular contracture unknown grade.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYGEL BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
henry boden
3041 skyway circle north
irving, TX 75038
9497882078
MDR Report Key22815728
Report Number1645337-2025-09032
Device Sequence Number15706803
Product Code FTR
UDI-Device Identifier00081317007005
UDI-Public(01)00081317007005(11)170524(17)220523(10)7470934
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P030053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/23/2022
Device Catalogue Number3505650BC
Device Lot Number7470934
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/12/2025
Supplement Date Received by Manufacturer08/16/2025
Initial Report FDA Received Date08/15/2025
Supplement Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/24/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American